MAUDE Adverse Event Report: ARJO DOMINICAN REPUBLIC SLINGS, CLIP; LIFT, PATIENT, NON-AC-POWERED

ARJO DOMINICAN REPUBLIC SLINGS, CLIP; LIFT, PATIENT, NON-AC-POWERED
Model Number MLA2000-M-L1
Medical Device Problem Codes Use of Device Problem (1670); Unclear Information (4052)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Waiting for the additional information regarding the event from customer.
 
Event or Problem Description
A resident was being transferred from chair to bed.The resident was raised from the seat of the chair once the sling was positioned.The patient was lifted when the chair was removed the resident fell through the sling to the floor.Unfortunately, only the staff member controlling the hoist saw the fall occur, as the second staff member had her back turned as she relocated the chair.As consequence of the event the resident sustained bruising and a small head laceration.
 
Additional Manufacturer Narrative
The instructions for use (ifu) for the passive loop slings (document number: 04.Sl.00-int1_8) states that: ¿the passive loop slings are especially designed for ceiling lifts, floor lifts and accessories made by arjo.¿ the document also warns: ¿to avoid injury, always follow the allowed combinations listed in this ifu.No other combinations are allowed.¿ non-arjo device ¿ lift kcare healthcare involved in the incident is not listed in the sling instruction for use under combinations of devices allowed to be used with the arjo slings.To sum up, the non-arjo lift and arjo passive loop sling were used as a system for a patient transfer when the patient fell out of the device and sustained a serious injury, and from that perspective, the system failed.The complaint was decided to be reportable due to allegation that the patient slip out of the sling.
 
Event or Problem Description
Arjo was informed about an event involving non-arjo lift kcare healthcare model number: kh404f and serial number.: (b)(6)) and arjo sling clip.Following the information provided a patient was transferred from a chair to a bed.During raising the lift when the caregiver removed the chair, the patient fell through the sling on the floor (distance of approximately 80cm).As a consequence of the event, the patient sustained bruising and a small head laceration.The customer did not report any malfunctions of the lift or sling.
 
Additional Manufacturer Narrative
Waiting for additional information from the customer to conduct the investigation.

Brand Name
SLINGS, CLIP
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR  10903
Manufacturer (Section G)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR   10903
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key16822199
Report Number9681684-2023-00026
Device Sequence Number20545585
Product Code FSA
UDI-Device Identifier05056341602385
UDI-Public(01)05056341602385(10)300820759(11)200828
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMLA2000-M-L1
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer03/30/2023
03/30/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date05/25/2023
06/23/2023
Date Device Manufactured08/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown